Nebraska, 2004Tornadoes and Hail in Nebraska, May 22, 2004
May 22, 2004 · NWS LBF · 44 events in 14 counties and zones
26 hail, 9 thunderstorm wind, 8 tornado, 1 funnel cloud, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $360,000
- Crop damage
- $79,000
- Events
- 44
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before the first event at May 22, 1:42 AM MST, 11 hours 16 minutes earlier.
Area forecast discussion, May 22, 1:42 AM MST, 11 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
342 AM CDT SAT MAY 22 2004
...FORECAST CONCERN WILL BE ON THUNDERSTORMS THIS AFTERNOON AND THIS
EVENING...
.NEAR TERM...SHRA AND TSRA ACTIVITY HAS FINALLY DWINDLED DOWN OVER
CENTRAL NEBRASKA WITH MCS MOVING ACROSS EASTERN NEBRASKA BUT
ACTIVE WEATHER LOOKS TO CONTINUE AGAIN LATER TODAY WITH MORE SEVERE
WEATHER PROBABLE.
SFC LOW OVER WSTRN KS NOT GOING TO MOVE MUCH DURING THE DAY. THIS
AFTERNOON...AS THE SFC LOW DEEPENS OVER NWSTRN KS...WINDS WILL
PICK UP OUT OF THE EAST. WITH DECENT MOISTURE IN PLACE AND A LOT OF
BOUNDARIES LEFT OVER FROM LAST NIGHTS ACTIVITY...THUNDERSTORMS WILL
DEVELOP AGAIN. INSTABILITY WILL ONCE AGAIN BE DECENT LIKE YESTERDAY
BUT IN THE SOUTHEAST PORTIONS OF THE CWA THERE WILL BE EVEN BETTER
INSTABILITY...WHICH IS IN THE VICINITY OF THE SFC LOW. CAPE ATA 3000
J/KG AND LIS WILL APPROACH THE -8 OR GREATER. SHEAR WILL BE GREAT
DUE TO THE PROXIMITY TO THE SFC LOW THE FRONT. VERY LARGE HAIL IN
EXCESS OF 2 INCHES WILL BE THE MAIN THREAT BUT WITH GOOD SHEAR IN
PLACE ISOLATED TORNADOES ARE POSSIBLE ONCE AGAIN. SEVERE WEATHER IS
EXPECTED ACROSS THE ENTIRE CWA. TO THE NORTH OF THE SFC LOW A WEAK
INVERTED TROUGH WILL DEVELOP AND THIS ALONG WITH AN APPROACHING
STRONG S/W WILL BE THE MAIN FOCUS FOR TSRA TO CONTINUE IN THE EVENING
ACROSS CENTRAL NE. AS THE S/W APPROACHES THIS EVENING...IT WILL KICK
THE SFC LOW OUT TO THE NORTHEAST. A POSSIBLE MCS WILL DEVELOP AND
TRAVEL TO THE NORTHEAST WITH THE SFC LOW ESPECIALLY AS THIS ACTIVITY
BEGINS TO BE INFLUENCED BY THE LL JET.
SUNDAY LOOKS QUIET AS SOME UPPER LEVEL RIDGING TAKES PLACE AND
DRIER AIR FILTERS INTO THE REGION BEHIND THE SFC LOW SUNDAY MORNING.
.LONG TERM...QUICK GLANCE AT THE EXTENDED DUE TO LAST NIGHTS
ACTIVITY AND MORE FOCUS ON TODAYS SEVERE WEATHER CHANCES BUT
EXTENDED DOES LOOK GOOD SO MINOR CHANGES ONLY MADE MAINLY FOR
COLLABORATION EFFORTS.
&&
.LBF...WATCHES/WARNINGS/ADVISORIES...NONE.
&&
CAB
Hazardous weather outlook, May 22, 3:45 AM MST, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
545 AM CDT SAT MAY 22 2004
NEZ004>010-022>029-035>038-056>059-069>071-094-231100-
ARTHUR-BLAINE-BOYD-BROWN-CHASE-CUSTER-DEUEL-EASTERN CHERRY-FRONTIER-
GARDEN-GARFIELD-GRANT-HAYES-HOLT-HOOKER-KEITH-KEYA PAHA-LINCOLN-
LOGAN-LOUP-MCPHERSON-PERKINS-ROCK-SHERIDAN-THOMAS-WESTERN CHERRY-
WHEELER-
INCLUDING THE CITIES OF...AINSWORTH...ARNOLD...ARTHUR...BASSETT...
BIG SPRINGS...BREWSTER...BROKEN BOW...BURWELL...CHAPPELL...CURTIS...
GORDON...GRANT...HAY SPRINGS...HAYES CENTER...IMPERIAL...MULLEN...
NORTH PLATTE...ONEILL...OGALLALA...OSHKOSH...RUSHVILLE...SPENCER...
SPRINGVIEW...STAPLETON...TAYLOR...THEDFORD...TRYON AND VALENTINE
521 AM CDT SAT MAY 22 2004
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL
NEBRASKA.
.DAY ONE...TODAY
THERE IS A RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT
OVER NEARLY ALL OF CENTRAL AND WESTERN NEBRASKA. THERE IS A MODERATE
RISK OF SEVERE THUNDERSTORMS EAST OF A LINE FROM MERRIMAN THROUGH
ELLSWORTH... OSHKOSH...OGALLALA AND GRANT TO HAYES CENTER. THIS
MODERATE RISK AREA INCLUDES AINSWORTH...VALENTINE...MULLEN...NORTH
PLATTE...BROKEN BOW AND ONEILL. ISOLATED TORNADOES CAN BE EXPECTED
SOUTH AND EAST OF A LINE FROM BARTLETT THROUGH BURWELL...ANSELMO AND
BRADY TO STOCKVILLE.
A NEARLY STATIONARY FRONT OVER NEBRASKA WILL COMBINE WITH A LOW
PRESSURE SYSTEM TO PRODUCE SCATTERED THUNDERSTORMS OVER CENTRAL AND
WESTERN NEBRASKA. EXTREME INSTABILITY ALONG AND SOUTH OF THE FRONT
WILL ENHANCE THUNDERSTORM DEVELOPMENT RESULTING IN THE DEVELOPMENT OF
A FEW SUPER CELLS. INTERACTION BETWEEN THE FRONT AND A DRY LINE WILL
GENERATE LOW LEVEL WIND PROFILES FAVORABLE FOR ISOLATED TORNADO
DEVELOPMENT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THE FRONT CONTINUING OVER NEBRASKA THROUGH TUESDAY WILL RESULT IN A
CHANCE OF THUNDERSTORMS EACH DAY UNTIL WEDNESDAY. THERE IS A SLIGHT
RISK OF SEVERE THUNDERSTORMS SUNDAY IN NORTH CENTRAL THROUGH
NORTHWEST NEBRASKA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL PROBABLY BE NECESSARY THIS AFTERNOON AND
TONIGHT...AND ACTIVATION MAY BE REQUIRED SUNDAY.
SPRINGER
In the hours before
Local storm report, May 22, 8:02 AM MST, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1002 AM CDT SAT MAY 22 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL 10 SSE BARTLETT 41.75N 98.48W
05/21/2004 0.88 INCH WHEELER NE PUBLIC
&&
JMCEvent by event
26 hail, 9 thunderstorm wind, 8 tornado, 1 funnel cloud. Local standard time, as filed.
Hail, Garden
- When
- May 22, 12:58 PM MST
- Where
- Garden County, 10 mi W of Oshkosh
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.467, -101.567
Hail, Garden
- When
- May 22, 1:06 PM MST
- Where
- Garden County, 15 mi NNW of Oshkosh
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.550, -101.167
Hail, Arthur
- When
- May 22, 1:18 PM MST
- Where
- Arthur County, 8 mi NNE of Arthur
- Measured
- 1 in hail
- Property damage
- $1,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.550, -100.967
Hail, Grant
- When
- May 22, 1:31 PM MST
- Where
- Grant County, 18 mi SSE of Hyannis
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.950, -100.783
Hail, Hooker
- When
- May 22, 1:55 PM MST
- Where
- Hooker County, 30 mi SW of Mullen
- Measured
- 1.75 in hail
- Property damage
- $1,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.900, -100.550
Hail, Hayes
- When
- May 22, 3:05 PM CST
- Where
- Hayes County, 1 mi S of Hamlet
- Measured
- 1 in hail
- Property damage
- $4,000
- Crop damage
- $3,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.525, -101.062 (the zone’s center; the record gives no point)
Hail, Hayes
- When
- May 22, 3:05 PM CST
- Where
- Hayes County, 8 mi NE of Hamlet
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.033, -100.367
Hail, Arthur
- When
- May 22, 2:17 PM MST
- Where
- Arthur County, 10 mi SE of Arthur
- Measured
- 1.75 in hail
- Property damage
- $1,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.633, -100.700
Hail, Hooker
- When
- May 22, 2:25 PM MST
- Where
- Hooker County, 12 mi S of Mullen
- Measured
- 1 in hail
- Property damage
- $1,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.550, -100.867
Hail, Perkins
- When
- May 22, 2:30 PM MST
- Where
- Perkins County, 7 mi NNW of Madrid
- Measured
- 1 in hail
- Property damage
- $4,000
- Crop damage
- $3,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.850, -100.750
Hail, Lincoln
- When
- May 22, 3:39 PM CST
- Where
- Lincoln County, 14 mi S of North Platte
- Measured
- 1 in hail
- Property damage
- $2,000
- Crop damage
- $2,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.933, -100.583
Thunderstorm Wind, Chase
- When
- May 22, 2:43 PM MST
- Where
- Chase County, Imperial
- Measured
- 62 kt (71 mph) measured gust
- Property damage
- $15,000
- Crop damage
- $3,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.817, -100.967
Large tree limbs were broken and numerous business signs were damaged.
Hail, McPherson
- When
- May 22, 3:50 PM CST
- Where
- McPherson County, 10 mi W of Tryon
- Measured
- 1 in hail
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.617, -100.700
Hail, Lincoln
- When
- May 22, 3:50 PM CST
- Where
- Lincoln County, 14 mi NE of Wellfleet
- Measured
- 1.5 in hail
- Property damage
- $2,000
- Crop damage
- $4,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.950, -100.583
Hail, Hooker
- When
- May 22, 3:00 PM MST
- Where
- Hooker County, 20 mi SE of Mullen
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.900, -100.333
Hail, Thomas
- When
- May 22, 4:00 PM CST
- Where
- Thomas County, 17 mi SSW of Seneca
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.450, -101.400
Thunderstorm Wind, McPherson
- When
- May 22, 4:10 PM CST
- Where
- McPherson County, Tryon
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.983, -100.317
Tornado, McPherson
- When
- May 22, 4:22 PM CST
- Where
- McPherson County, 5 mi E of Tryon
- Rating
- F0
- Path length
- 0.2 mi
- Path width
- 20 yd
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.967, -100.267
The tornado touched down briefly over open rangeland.
Hail, Lincoln
- When
- May 22, 4:36 PM CST
- Where
- Lincoln County, Brady
- Measured
- 1 in hail
- Property damage
- $4,000
- Crop damage
- $2,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.317, -101.133
Hail, Thomas
- When
- May 22, 4:38 PM CST
- Where
- Thomas County, 2 mi S of Thedford
- Measured
- 1 in hail
- Property damage
- $4,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.133, -99.767
Hail accumulated to 2 to 3 inches deep on Highway 83.
Tornado, Logan
- When
- May 22, 4:40 PM CST
- Where
- Logan County, 14 mi NW of Stapleton
- Rating
- F0
- Path length
- 0.1 mi
- Path width
- 10 yd
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.183, -99.817
The brief tornado touched down in open rangeland.
Tornado, Logan
- When
- May 22, 4:40 PM CST to 4:45 PM CST
- Where
- Logan County, 13 mi NW of Stapleton
- Rating
- F0
- Path length
- 2 mi
- Path width
- 20 yd
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.183, -99.817
The tornado touched down and remained over open rangeland.
Funnel Cloud, Lincoln
- When
- May 22, 4:42 PM CST
- Where
- Lincoln County, Hershey
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.450, -101.400
Hail, Thomas
- When
- May 22, 4:50 PM CST to 4:52 PM CST
- Where
- Thomas County, 14 mi E of Thedford
- Measured
- 1.75 in hail
- Property damage
- $30,000
- Crop damage
- $5,000
- Reported by
- NEWSPAPER
- Coordinates
- 40.917, -101.167
Hail broke 32 roof panels and 97 windows in greenhouses.
Hail, Thomas
- When
- May 22, 4:53 PM CST
- Where
- Thomas County, 3 mi S of Thedford
- Measured
- 1 in hail
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.150, -100.783
Hail, Blaine
- When
- May 22, 4:57 PM CST
- Where
- Blaine County, 7 mi S of Purdum
- Measured
- 3 in hail
- Property damage
- $6,000
- Crop damage
- $4,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.200, -99.600
Hail, Chase
- When
- May 22, 4:03 PM MST
- Where
- Chase County, 3 mi NW of Wauneta
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.167, -99.783
Thunderstorm Wind, Chase
- When
- May 22, 4:03 PM MST
- Where
- Chase County, 3 mi NW of Wauneta
- Measured
- 52 kt (60 mph) estimated gust
- Crop damage
- $6,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.983, -99.933
Hail, Blaine
- When
- May 22, 5:10 PM CST
- Where
- Blaine County, Halsey
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.233, -99.383
Thunderstorm Wind, Hayes
- When
- May 22, 5:20 PM CST
- Where
- Hayes County, 15 mi SSW of Hayes Center
- Measured
- 52 kt (60 mph) estimated gust
- Crop damage
- $4,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.667, -100.483
Numerous six inch diameter tree limbs were down just north of Palisade.
Thunderstorm Wind, Lincoln
- When
- May 22, 5:20 PM CST
- Where
- Lincoln County, 6 mi N of Wallace
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.050, -100.483
Tornado, Custer
- When
- May 22, 5:34 PM CST
- Where
- Custer County, 1 mi SE of Oconto
- Rating
- F1
- Path length
- 0.2 mi
- Path width
- 20 yd
- Property damage
- $40,000
- Crop damage
- $5,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.417, -102.533
The tornado touched down in a field on the southeast side of Oconto. As it moved across the field, it overturned a center pivot irrigation system.
Thunderstorm Wind, Custer
- When
- May 22, 5:35 PM CST to 5:38 PM CST
- Where
- Custer County, 3 mi NW of Oconto
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $8,000
- Reported by
- NWS STORM SURVEY
- Coordinates
- 41.000, -100.333
Numerous trees and power poles were broken off in Oconto.
Hail, Custer
- When
- May 22, 5:35 PM CST to 5:38 PM CST
- Where
- Custer County, 3 mi NW of Oconto
- Measured
- 2.5 in hail
- Property damage
- $150,000
- Crop damage
- $25,000
- Reported by
- NWS STORM SURVEY
- Coordinates
- 41.283, -99.433
Hail completely shredded wheat fields and newly planted corn northwest of Oconto. Roofs and siding on nearly every home and business were severely damaged. Vehicles sustained severe body damage along with broken windows.
Hail, Blaine
- When
- May 22, 5:47 PM CST
- Where
- Blaine County, 5 mi NW of Brewster
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.750, -101.450
Tornado, Custer
- When
- May 22, 5:50 PM CST
- Where
- Custer County, 10 mi ENE of Oconto
- Rating
- F1
- Path length
- 0.5 mi
- Path width
- 30 yd
- Property damage
- $50,000
- Crop damage
- $5,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.617, -102.450
The tornado overturned a center pivot irrigation system and ripped a 90 foot section of roof off a hog confinement building. It also broke large limbs off trees.
Thunderstorm Wind, Lincoln
- When
- May 22, 6:03 PM CST
- Where
- Lincoln County, North Platte
- Measured
- 67 kt (77 mph) measured gust
- Property damage
- $20,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.133, -99.783
Large trees were uprooted and power lines were knocked down. An open pole barn used for storage at a lumber yard on the east side of North Platte was blown over.
Hail, Custer
- When
- May 22, 6:10 PM CST
- Where
- Custer County, 1 mi NNW of Oconto
- Measured
- 1.75 in hail
- Property damage
- $8,000
- Crop damage
- $5,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.767, -101.633
Tornado, Custer
- When
- May 22, 6:12 PM CST
- Where
- Custer County, 3 mi S of Ansley
- Rating
- F0
- Path length
- 0.2 mi
- Path width
- 10 yd
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.667, -101.633
The tornado touched down in an open pasture.
Tornado, Lincoln
- When
- May 22, 6:13 PM CST
- Where
- Lincoln County, 4 mi SE of Maxwell
- Rating
- F0
- Path length
- 0.1 mi
- Path width
- 10 yd
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.367, -101.233
The tornado made a brief touchdown over open rangeland.
Thunderstorm Wind, Frontier
- When
- May 22, 6:15 PM CST
- Where
- Frontier County, 3 mi NE of Curtis
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.883, -101.033
Large tree branches were broken.
Thunderstorm Wind, Lincoln
- When
- May 22, 6:15 PM CST
- Where
- Lincoln County, 3 mi SE of Brady
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.950, -101.583
Large tree limbs were broken off along with a few trees uprooted along Interstate 80.
Tornado, Custer
- When
- May 22, 6:17 PM CST
- Where
- Custer County, 3 mi W of Ansley
- Rating
- F0
- Path length
- 0.1 mi
- Path width
- 10 yd
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.517, -101.633
The tornado touched down in an open field.
Hail, Custer
- When
- May 22, 7:00 PM CST
- Where
- Custer County, 1 mi S of Oconto
- Measured
- 1 in hail
- Property damage
- $2,000
- Crop damage
- $3,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.467, -101.133
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes in Nebraska, May 22, 20041 death · 38 injured · $160 million · F4 · 5 events
- Tornadoes and Hail in Nebraska, May 22, 2004$22 million · F2 · 50 events
- Tornadoes and Flash Flooding in Iowa, May 22 to 23, 20044 injured · $3.2 million · F1 · 101 events
- Flooding in Iowa, May 22 to 31, 2004$20 million · 51 events
- Tornadoes in Kansas, May 22, 2004$99,000 · F2 · 2 events
- Hail in Nebraska, May 22, 2004$10 million · 2.75 in hail · 1 event
- Flash Flooding and Damaging Wind in Pennsylvania, May 22, 2004$4.5 million · 50 kt wind · 3 events
- Flash Flooding and Hail in Wisconsin, May 22 to 23, 2004$2.4 million · 1 in hail · 15 events
- Flooding in Iowa, May 22 to 26, 2004$3.4 million · 3 events
- Flood in Pennsylvania, May 22 to 23, 2004$3.0 million · 1 event
- Flash Flooding in Wisconsin, May 22 to 23, 2004$980,000 · 4 events
- Flash Flooding and Hail in New York, May 22 to 23, 2004$238,000 · 1.25 in hail · 14 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5394818, 5394819, 5394820, 5394821, 5394822, 5394923, 5394924, 5394925, 5394823, 5394824, 5394928, 5394825, 5394926, 5394929, 5394931, 5394932, 5394927, 5394930, 5394934, 5394939, 5394935, 5394936, 5394933, 5394937, 5394938, 5394940, 5394942, 5394943, 5394941, 5394944, 5394947, 5393406, 5394945, 5394946, 5393410, 5393407, 5394948, 5393409, 5393408, 5393414, and more.